# SDR SWAA2013051315940

- Difficulty date: April 22, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 36,470 hours, 22,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 115A3712
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING PANEL 643AB DELAMINATED AT LOWER L/E SKIN.  REPAIRED PANEL PER ATS ER.
